American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47G30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Ingrid Beltiţă and Daniel Beltiţă. Coadjoint orbits of stepwise square integrable representations. Proc. Amer. Math. Soc. 144 (2016) 1343-1350.
Abstract, references, and article information   
View Article: PDF

[2] Virginia Naibo. On the $L^\infty\times L^\infty\rightarrow BMO$ mapping property for certain bilinear pseudodifferential operators. Proc. Amer. Math. Soc. 143 (2015) 5323-5336.
Abstract, references, and article information   
View Article: PDF

[3] Jebessa B. Mijena and Erkan Nane. Strong analytic solutions of fractional Cauchy problems. Proc. Amer. Math. Soc. 142 (2014) 1717-1731.
Abstract, references, and article information   
View Article: PDF

[4] Julio Delgado and M. W. Wong. $L^p$-nuclear pseudo-differential operators on $\mathbb{Z}$ and $\mathbb{S}^1$. Proc. Amer. Math. Soc. 141 (2013) 3935-3942.
Abstract, references, and article information   
View Article: PDF

[5] Aliang Xia and Jianfu Yang. Regularity of nonlinear equations for fractional Laplacian. Proc. Amer. Math. Soc. 141 (2013) 2665-2672.
Abstract, references, and article information   
View Article: PDF

[6] Qiyu Sun. Stability criterion for convolution-dominated infinite matrices. Proc. Amer. Math. Soc. 138 (2010) 3933-3943. MR 2679615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. P. Castro and D. Kapanadze. Dirichlet-Neumann-impedance boundary value problems arising in rectangular wedge diffraction problems. Proc. Amer. Math. Soc. 136 (2008) 2113-2123. MR 2383517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mitsuru Sugimoto and Naohito Tomita. A counterexample for boundedness of pseudo-differential operators on modulation spaces. Proc. Amer. Math. Soc. 136 (2008) 1681-1690. MR 2373597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yu Liu, Alip Mohammed and M. W. Wong. Wavelet multipliers on $L^p(\mathbb{R}^n)$. Proc. Amer. Math. Soc. 136 (2008) 1009-1018. MR 2361875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Severino T. Melo and Marcela I. Merklen. Pseudodifferential operators with C$^*$-algebra-valued symbols: Abstract characterizations. Proc. Amer. Math. Soc. 136 (2008) 219-227. MR 2350407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Elena Cordero and Karlheinz Gröchenig. Necessary conditions for Schatten class localization operators. Proc. Amer. Math. Soc. 133 (2005) 3573-3579. MR 2163592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Boris Baeumer, Mark M. Meerschaert and Jeff Mortensen. Space-time fractional derivative operators. Proc. Amer. Math. Soc. 133 (2005) 2273-2282. MR 2138870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paolo Boggiatto and Elena Cordero. Anti-Wick quantization with symbols in $L^p$ spaces. Proc. Amer. Math. Soc. 130 (2002) 2679-2685. MR 1900876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Severino T. Melo and Marcela I. Merklen. On a conjectured noncommutative Beals-Cordes-type characterization. Proc. Amer. Math. Soc. 130 (2002) 1997-2000. MR 1896033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bertrand Monthubert. Errata to ``Pseudodifferential calculus on manifolds with corners and groupoids''. Proc. Amer. Math. Soc. 128 (2000) 627 - 627. MR 1716825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bertrand Monthubert. Pseudodifferential calculus on manifolds with corners and groupoids. Proc. Amer. Math. Soc. 127 (1999) 2871-2881. MR 1600121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hans-Gerd Leopold and Elmar Schrohe. Invariance of the $L_p$ spectrum for hypoelliptic operators. Proc. Amer. Math. Soc. 125 (1997) 3679-3687. MR 1423315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Severino T. Melo. Characterizations of pseudodifferential operators on the circle. Proc. Amer. Math. Soc. 125 (1997) 1407-1412. MR 1415353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] O. P. Singh and J. N. Pandey. The Fourier-Bessel series representation of the pseudo-differential operator $(-x\sp {-1}D)\sp \nu$ . Proc. Amer. Math. Soc. 115 (1992) 969-976. MR 1107924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Leonid Friedlander. Creation and annihilation operators for anharmonic oscillators . Proc. Amer. Math. Soc. 113 (1991) 425-433. MR 1049843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jeff E. Lewis. A symbolic calculus for layer potentials on $C\sp 1$ curves and $C\sp 1$ curvilinear polygons . Proc. Amer. Math. Soc. 112 (1991) 419-427. MR 1043413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia